# SDR QXEA2009032300190

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,802 hours, 5,020 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - L DOOR MLG REMAINED ILLUMINATED AFTER TAKEOFF.  CONTINUED TO SEA PERFORMED ALTERNATE EXTENSION.  LANDING UNEVENTFUL.  TOWED OFF TAXIWAY.  PERFORMED GVI OF LT MLG DOOR LINKAGE, NO DEFECTS NOTED.  REMOVED AND REINSTALLED SAME SOLENOID SEQUENCE VALVE ON THE LT MLG IAW AMM TASK 32-31-41-000-801 AND 32-31-41-400-801 AND THE OPS TEST OF LANDING GEAR EXT AND RETRACTION SYSTEM OPS TEST GOOD IAW AMM TASK 32-31-00-710-801.  NO DEFECTS NOTED.  NO LEAKS NOTED.  OPERATIONAL CHECK FLIGHT OK.  RETURNED TO SERVICE.  NO PARTS REPLACED.
